# SDR DL76G040990

- Difficulty date: October 25, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 57,791 hours, 14,268 cycles
- Engine: Ge CF680C2*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 834503
- Condition: Unserviceable
- Location: Rt Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM EICAS MSG AND LEADING EDGE CAUTION LIGHT WHEN  FLAPS WERE SELECTED FROM 1 TO UP AFTER TO.  REMOVED AND REPLACED RT NBR 12 OB SLAT PROX SWITCH S294 IAW MM OPS CH GOOD  ETOPS CATEGORY (B) DIVERSION OR TURNBACK
